# SDR DALA2016080405980

- Difficulty date: August 1, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 61,951 hours, 11,007 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Condition: Failed
- Location: Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONG BURNING RUBBER ODOR IN FLIGHT DECK AND L1 DOOR DURING TAKE OFF.  DISSIPATED AND REOCCURRED ON INITIAL CLIMB AND THEN DISSIPATED AGAIN APPROXIMATELY 4 MINUTES DURATION THEN AGAIN DURING DESCENT WHEN LIGHTS TURNED ON BELOW 10,000 FT.  MAINTENANCE FOUND RIGHT TURNOFF SWITCH BURNED WITH WIRING DAMAGE BEHIND PANEL. REPLACED PANEL, TURNOFF LIGHT CIRCUIT BREAKER AND TRANSFORMER AS A PRECAUTION. SYSTEM OPERATION IS NORMAL.
